Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Have skin infection, plugged ears, irritable bowel, swelling. Taking clindamycin. Further?

While taking clindamycin , lower lleg skin infection , my husband has developped plugged ears, very hard for him to hear. He has hx of irritible bowel, The dr at the VA hospital told him to wear a support stocking, I question that, his leg is very swollen , negative for blood clot.very sedinary, obese 400 lb. Should we stop the med?
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello.I think it's necessary to change clindamycin to more powerful antibiotic.
I treat my patients with Amoxicillin Clavulanate 875/125 MG thrice a day, when the diagnosis is skin infection.Besides swelling leg should be revised.
Leg swelling, heat, redness are symptoms of skin infection but also of venous thrombosis.See your doctor as soon as possible to rule out thrombosis and to consider antibiotic change.
I wish you good health.
(In case the answer would have been useful please indicate this)
Answered: Sat, 13 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor